| Model Number |
380941-51 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the vision side cart (vsc) power button was dim and there was no response when pressing it.The customer stated that they could hear the fan running inside the core.Technical support engineer (tse) guided the customer to check the power cord and power switch on the core, and confirmed the connection is okay and the switch was at "on".Customer cycled power switch and breaker, but the issue persisted.There were no reports of patient involvement.
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the isi core controller (icc) to resolve the issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The icc was analyzed and was found to be working as designed.The complaint was not confirmed based on the results of the investigation.